EconPapers    
Economics at your fingertips  
 

Jacobian elliptic function expansion solutions of nonlinear stochastic equations

Cai-Min Wei, Zun-Quan Xia and Nai-Shuo Tian

Chaos, Solitons & Fractals, 2005, vol. 26, issue 2, 551-558

Abstract: Jacobian elliptic function expansion method is extended and applied to construct the exact solutions of the nonlinear Wick-type stochastic partial differential equations (SPDEs) and some new exact solutions are obtained via this method and Hermite transformation.

Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077905001116
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:26:y:2005:i:2:p:551-558

DOI: 10.1016/j.chaos.2005.01.065

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:26:y:2005:i:2:p:551-558